It is currently Wed Aug 16, 2017 5:29 pm



All times are UTC - 5 hours [ DST ]


Our Sponsors





Post new topic Reply to topic  [ 10 posts ] 
Author Message
PostPosted: Thu Mar 20, 2014 11:48 am 
Offline
Average Poster
Average Poster

Joined: Tue Mar 18, 2014 4:13 pm
Posts: 7
Hi. I can't tolerate the sub side effects. I haven't taken any since Tuesday. Still feeling effects. Think I will til Sunday bc of half life? Been off of hydrocodone since Wednesday a week. Weaned off all other meds past January.

Nausea is the worse effect plus sweats. Am taking zofran plus Benadryl, Ginger ale, ginger gum, water.
:?
Targaryendragon


Top
 Profile  
 
PostPosted: Thu Mar 20, 2014 2:56 pm 
Offline
Super Poster
Super Poster

Joined: Tue Jan 28, 2014 3:41 pm
Posts: 178
Location: Canada
@Targaryendragon,
What dose are you on. Have you talked to your Suboxone doc yet. It sounds like you may still be having WD's from Hydrocodene. I could be wrong but I would talk to my doc about what you are feeling.

good luck,

Romeo,
That was funny. :lol:


Top
 Profile  
 
PostPosted: Fri Mar 21, 2014 9:02 am 
Offline
Average Poster
Average Poster

Joined: Tue Mar 18, 2014 4:13 pm
Posts: 7
I started at 4 mg x 3/day. The brain busters started Sunday night. Spoke to NP. She said to double up, 8 mg x 2/day. Couldn't tolerate that either. I'm now cold turkey. Headaches gone. Nausea present. Using of ran, Benadryl, Ginger gun, ginger ale. Ensure for nutrients, vile stuff.


Top
 Profile  
 
Our Sponsors
PostPosted: Fri Mar 21, 2014 9:03 am 
Offline
Average Poster
Average Poster

Joined: Tue Mar 18, 2014 4:13 pm
Posts: 7
thats ZOFRAN


Top
 Profile  
 
PostPosted: Fri Mar 21, 2014 8:17 pm 
Offline
Super Poster
Super Poster

Joined: Tue Jan 28, 2014 3:41 pm
Posts: 178
Location: Canada
Hi Targaryendragon,
I'm sorry your having such a difficult time. I have never heard of anyone getting nausea from suboxone but not everyone reacts the same way. I know if your dose is too high you can get edgy. Finding the right dose can take time. I don't know how long you tried suboxone for so it's hard to say what is going on.

I hope you have an easier time without it but jumping at a high dose can be difficult once it wears off. I would keep in touch with your NP just in case you find you need something once the urge comes back to use again.

I wish you the best of luck, suboxone saved my life along with many others who's addiction was ruining there lives.

If you want you can PM me anytime. I wish I could help you more but to me it still sounds like WD from the hydrocodone. It can take a week or more to level out with Suboxone. It took me 2 weeks to feel good after starting subs.

Take care and I hope you can figure this out.


Top
 Profile  
 
PostPosted: Fri Mar 21, 2014 9:24 pm 
Offline
Average Poster
Average Poster

Joined: Tue Mar 18, 2014 4:13 pm
Posts: 7
What r clonidine n clozepam for


Top
 Profile  
 
PostPosted: Fri Mar 21, 2014 11:23 pm 
Offline
Long Time Member
Long Time Member
User avatar

Joined: Fri Mar 08, 2013 1:02 pm
Posts: 1342
Location: West Tennessee
Hi Targaryendragon,

It sounds to me like you have been taking too much bupe. Headaches, nausea, and sleepiness are all typical symptoms of taking more bupe than you need. I don't know why your NP would have told you to increase your dose after you explained how you were feeling. Of course I would never tell anyone to go against your doctors orders, but I would try decreasing your dose before you give up on suboxone all together. It can be tough to find the right dose of suboxone sometimes. Especially for those who are coming from hydrocodone habits. Buprenorphine is very strong, and it can take awhile for your system to adjust to the new drug. My suggestion would be to wait until you are feeling the WD symptoms again, and then start out with a small dose. Somewhere around 4mg is a good place to start, then you can add a little at a time until it feels right. Maybe you could try 8mg per day for a few days and see how that works? All of the symptoms that you are describing will go away after a couple of weeks. The key is to get on the lowest effective dose, and stick with it until your body has a chance to adjust.

I'm sorry you haven't received many responses yet. You would be better off to start your own thread so that more people will know you are a new poster with a question. I would be happy to move the responses you received here to your own thread if you would like me to. Just let me know.

To answer you questions. Clonodine is a blood pressure medication that is used off label for opiate WD. I believe it effects the Central Nervous System, and does a great job of regulating the hot/cold flashes, helps you sleep at night, and relaxes you slightly to help with the anxious/edgy feeling we get while wd'ing.
Clonazepam is the generic name for Klonopin. It is a benzodiazepine drug similar to xanax and valium.

Welcome to the forum, I hope you find the answers you are looking for and are able to make the suboxone work for you!

Q

_________________
No one can make you feel inferior without your consent. ~ Eleanor Roosevelt


Top
 Profile  
 
PostPosted: Sat Mar 22, 2014 5:29 am 
Offline
Average Poster
Average Poster

Joined: Tue Mar 18, 2014 4:13 pm
Posts: 7
Qhorse,
Yes, please do move me to my own thread. I believe that would be more beneficial. What you explained about bupe is immensely helpful. And you explained clonidine beautifully. :D :D :D

Thank you, qhorse <3


Top
 Profile  
 
PostPosted: Sat Mar 22, 2014 8:54 am 
Offline
Super Poster
Super Poster
User avatar

Joined: Wed Jan 22, 2014 4:07 pm
Posts: 155
@Dragon

I would agree with Q as I myself was put on too high of a dose to begin with (8MG x 2 per day) and I also got really nauseated. I am currently at 8MG once daily as that just seems to be right. Anything more and the side effects start to show. Also remember that it may take a day or so to feel the decrease as the half life is so long and your body will need some time metabolize the sub.

I hope you can find a dosage that works for you as it really is a game changer. I am not saying that you can't go cold turkey, but being on subs takes care of the cravings while allowing yourself time to deal with how to combat the mental aspect of addiction before you try to tackle the physical aspect.

I wish you all the luck and we're glad that you found us!

Much luck,

Reprieve

_________________
" Each relapse starts with one thought— maybe, just maybe, this time will be different… that little thought has killed thousands and thousands of opiate addicts over the years."
- Dr Jeffery Junig (Subox Doc)


Top
 Profile  
 
   
PostPosted: Sat Mar 22, 2014 3:29 pm 
Offline
Average Poster
Average Poster

Joined: Tue Mar 18, 2014 4:13 pm
Posts: 7
Thank you, reprieve! I agree with you both. :) :D :)


Top
 Profile  
 
Display posts from previous:  Sort by  
Post new topic Reply to topic  [ 10 posts ] 

All times are UTC - 5 hours [ DST ]


Who is online

Users browsing this forum: No registered users and 0 guests


You cannot post new topics in this forum
You cannot reply to topics in this forum
You cannot edit your posts in this forum
You cannot delete your posts in this forum
You cannot post attachments in this forum

Search for:
Jump to:  
Our Sponsors
Suboxone Forum latest topics RSS feed Subscribe to the entire forum
 

 

 
Fond Du Lac Psychiatry
Dr. Jeffrey Junig, M.D., Ph.D.

  • Board Certified Psychiatrist
  • Asst Clinical Professor, Medical College of Wisconsin

Powered by phpBB® Forum Software © phpBB Group